Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Reflecting point-countable families


Author: Zoltan T. Balogh
Journal: Proc. Amer. Math. Soc. 131 (2003), 1289-1296
MSC (2000): Primary 54E35, 54A35, 54D20
DOI: https://doi.org/10.1090/S0002-9939-02-06621-2
Published electronically: July 25, 2002
MathSciNet review: 1948122
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if every $\leq \omega _{1}$-sized subspace of a (regular) space $X$ of density $\leq \omega _{1}$ has a point-countable base, then so does $X$. Similar results hold for meta-Lindelöfness. Dow's reflection theorem and a number of other results are deduced as corollaries and applications.


References [Enhancements On Off] (What's this?)

  • [B83] Z. Balogh, Locally nice spaces under Martin's Axiom, Comment. Math. Univ. Carolin. 24 (1983), 63-87. MR 85b:54005
  • [B] Z. Balogh, Locally nice spaces and Axiom $R$ (to appear).
  • [D88] A. Dow, An empty class of nonmetric spaces, Proc. Amer. Math. Soc. 104 (1988), 999-1001. MR 89j:54032
  • [D91] A. Dow, An introduction to applications of elementary submodels to topology, Topology Proc. 13 (1988), 17-72. MR 91a:54003
  • [HV] R.E. Hodel, J.E. Vaughan, Reflection theorems for cardinal functions, Topology Appl. 100 (2000), 47-66. MR 2001b:54004
  • [K] K. Kunen, Set theory, North-Holland, 1980. MR 82f:03001; Reprint MR 85e:03003
  • [KV] K. Kunen and J.E. Vaughan, eds., Handbook of Set-theoretic Topology, North-Holland, 1984. MR 85k:54001
  • [S] S. Shelah, Remarks on $\lambda $-collectionwise Hausdorff spaces, Topology Proc. 2 (1977), 583-592. MR 81f:03060
  • [V] J.E. Vaughan, On Dow's reflection theorem for metrizable spaces, Topology Proc. 22 (1997), 351-361. MR 99m:54018

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54E35, 54A35, 54D20

Retrieve articles in all journals with MSC (2000): 54E35, 54A35, 54D20


Additional Information

Zoltan T. Balogh
Affiliation: Department of Mathematics & Statistics, Miami University, Oxford, Ohio 45056
Email: baloghzt@muohio.edu

DOI: https://doi.org/10.1090/S0002-9939-02-06621-2
Keywords: Point-countable, reflection
Received by editor(s): July 31, 2001
Received by editor(s) in revised form: November 2, 2001
Published electronically: July 25, 2002
Communicated by: Alan Dow
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society